MAUDE Adverse Event Report: BAUSCH + LOMB SOFPORT AO INTRAOCULAR LENS

BAUSCH + LOMB SOFPORT AO INTRAOCULAR LENS
Model Number LI61AO
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/20/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lens was returned and evaluated.Microscopic examination was performed and found a tear on the optic and a bent haptic.A review of the device history record (dhr) did not find any nonconformities or anomalies related to reported event.The lot history, trend analysis, risk analysis and/or directions for use review are considered acceptable, with the product performing within anticipated rates.Based on the available information, a root cause could not be conclusively determined.
 
Event or Problem Description
It was reported that three days after the implantation of an intralocular lens(iol), into the right eye (od), a successful lens exchange using a different model iol was completed due to dislocation of the iol.A vitrectomy was performed.Additional information requested, but not received.

Brand Name
SOFPORT AO INTRAOCULAR LENS
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB
21 north park place blvd.
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 north park place blvd.
clearwater, FL 33759
7277246600
MDR Report Key20717523
Report Number0001313525-2024-00169
Device Sequence Number8211767
Product Code HQL
UDI-Device Identifier10757770474285
UDI-Public(01)10757770474285(17)280430(10)42308807
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P910061
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLI61AO
Device Catalogue NumberLI61AOR1850
Device Lot Number42308807
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/31/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2024
Initial Report FDA Received Date11/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR
Patient SexMale